Mosco, U.; Scarpini, F.
Complementarity systems and approximation of variational inequalities
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 9 (1975) no. R1 , p. 83-104
Zbl 0338.49016 | MR 468153 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=M2AN_1975__9_1_83_0

Bibliographie

[l] Baiocchi C. Su un problema di frontiera libera connesso a questioni di idraulica. Ann. Mat. Pura ed Appl. 92 (1972), 107-127. MR 408443 | Zbl 0258.76069

[2] Baiocchi C. - Comincioli V - Guerri L . - Volpi G Free boundray problems in the theory of fluid flow through porous media : a numerical approach. Calcolo 10 (1973) 1-86. MR 329288 | Zbl 0296.76052

[3] Brezis H - Stampacchia G Sur la régularité de la solution d'inéquations elliptiques. Bull. Soc. Math. France 96 (1968) 153-180. Numdam | MR 239302 | Zbl 0165.45601

[4] Chandrasekaran R.A special case of the complementanty pivot problem. Opsearch (1970), 263-268. MR 282653

[5] Comincioli V. - Guerri R. - Volpi G Analisi numerica di un frontiera libera connesso al moto di un fluido attraverso un mezzo poroso L A.N., C.N.R. 17 (1971) Pavia Zbl 0263.65075

[6] Comincioli V. Metodi di nlassamento per la minimizzazione in uno spazio prodotto. L A N , C.N.R, 20 (1971) Pavia. Zbl 0263.65076

[7]Cottle R W. - Habetler G I - Lemke C. E. Quadratic forms semidefinite over convex cones R.P.I. Math. Rep (1967) Reusselaer Polytechnic Inst Troy, New-York, 551-565. MR 332835 | Zbl 0221.15018

[8] Cottle R. W. - Dantzig G.B. Positive (semi) definite programming Non Linerar Programming (Abadie J. Ed.) North-Holland Amsterdam (1967), 55-73. MR 219310 | Zbl 0178.22801

[9] Cottler R. W. - Dantzig G B. Complementanty pivot theory of mathematical programming. Linear Algebra and its Appl 1 (1968) 103-125 MR 226929 | Zbl 0155.28403

[l0] De Angelis V - Fusciardi A. - Schiaffino A. Some methods for the numerical solution of variational inequahties with two obstacles. Calcolo (to appear). MR 467470 | Zbl 0289.49027

[11] Dolcetta I. Sistemi di complementarità e diseguaglianze variazionah.Test Univ. di Roma (1972).

[l2] Durand J.F Resolution numérique des problèmes aux limites sous-harmoniques. Thèse, Univ. de Montpellier (1968). MR 251928

[13] Durand J F L'algorithme de Gauss Seidel applique à un problème unilatéral non symétrique R A I R O , R-2 (1972), 23-30 Numdam | MR 389190

[14] Falk R S Error estimates for the approximation of a class of vanational inequalities Thesis, Rutger Univ New Bruswich Zbl 0297.65061

[15] Fiedler M. - Ptak V On matrices with non positive off diagonal elements and positive principal minors Czech Math J 12 (1962), 382-400 MR 142565 | Zbl 0131.24806

[16] Fusciardi A. - Mosco U - Scarpini F Chlaffino A A dual method for the numencal solution of some vanational inequalities J Math Anal Appl 40 (1972), 471-493 MR 324513 | Zbl 0277.49011

[17] Glowinski R La methode de relaxation Quaderm di Matematica Ist Mat Univ di Roma, 14 (1971)

[18] Karamardians The nonlinear complementanty problem with application JOTA, 4 (1969), 87-98

[19] Karamardians The complementaring problem Mathematical programming 2 (1972), 107-129

[20] Lemke C E Recent results on complementanty problems Proceedings of the Princeton Symposium on Mathematical Programming (Kuhn H W Ed )Princeton Univ Press (1970), 349 384 MR 272400 | Zbl 0227.90043

[21] Levati C - Scarpini F - Volpi G Sul trattamento numenco di alcuni problemi vanazionali di tipo unilaterale L A N , C N R 82 (1974) Pavia Zbl 0359.35001

[22] Lewy H - Stampacchia G On the regulanty of a solution of a vanational inequahty Comm Pure Appl Math 22 (1969) 153 - 188 MR 247551 | Zbl 0167.11501

[23] Lewy H - Stampacchia G On the smoothness of superharmonics which solve a minimum problem J d'Anal Math (1970), 227-236 MR 271383 | Zbl 0206.40702

[24] Lions J L - Stampacchia G Vanational inequahties Comm Pure Appl Math 20 (1967), 493-519 MR 216344 | Zbl 0152.34601

[25] Mancino O G - Stampacchia G Convex programming and vanational inequahties, JOTA 9 (1972), 3-23 MR 305815 | Zbl 0223.90031

[26] Marzulli P Risoluzione alle differenze finite di equazioni alle denvate parzialli di tipo ellittico con condizioni su un contorno libero Calcolo Suppl 1,5 (1968), 1-22

[27] More Jj The application of variational inequalities to complementarity problems and existence theorems Tech Rep 71-110 Cornell Umv Ithaca

[28] More J J Coercitivity conditions in nonlinear complementanty problems Tech Rep 72-146 Cornell Umv Ithaca

[29] More J J Classes of functions and feasibility conditions in non-linear complementanty problems Tech Rep 73-174 Cornell Univ Ithaca Zbl 0291.90059

[30] Moreau J J Majorantes sur-harmoniques minimales d'une f onction continue Sem d'Anal Umlat 5 (1968) Univ de Montpellier MR 271384

[31] Moreau J J Traitement numenque d'un problème aux denvees partielles de type unilatéral Sem d'Anal Num 15 (1969) Univ de Montreal

[32] Mosco U Convergence of convex sets and of solutions of vanational inequalitiesAdv in Math 3 (1969), 510-585 MR 298508 | Zbl 0192.49101

133] Mosco U An introduction to the approximate solution of vanational inequalities Constructive Aspects of Functional Analysis Corso CIME 1971 , Ed G Geymonat Cremonese, Roma (1973 ) Zbl 0266.49005

[34] Mosco U. Dual variational inequalities, J. Math. Anal. Aopl. 39 (1972), 202-206. MR 313913 | Zbl 0262.49003

[35] Mosco U. - Strang G. One sided approximation and variational inequalitites. Bull. A.M.S. 80, (1974), 308-312. MR 331818 | Zbl 0278.35026

[36] Mosco U. - Troianiello G. On the smoothness of solutions of unilatéral Dirichlet problems. Boll. U.M.I. 8 (1973), 57-67. MR 390479 | Zbl 0277.35033

[37] Sibony M. Sur l'approximation d'équations aux dérivées partielles non linéaires de type monotone. J. Math. Anal. Appl. 34 (1971 ), 502-564. MR 420361 | Zbl 0216.42201

[38] Sibony M. Méthodes itératives pour les équations et inéquations aux dérivées partielles non linéaires de type monotone. Calcolo 2 (1970), 65-183. MR 659098 | Zbl 0225.35010

[39] Stampacchia G. Formes bilinéaires coercitives sur les ensembles convexes. C.R. Acad. Sc. Paris 258 (1964), 4413-4416. MR 166591 | Zbl 0124.06401

[40] Stampacchia G. On a problem of numerical analysis connected with the theory of variational inequalities. I.N.A.M. 10 Symposia Math. (1972),281-293. MR 367756 | Zbl 0265.49004

[4l] Tucker A.W. Principal pivot transforms of square matrices. SIAM 5 (1963)305.

[42] Varga R.S. Matrix itérative analysis. Prentice - Hall (1962) New Jersey. MR 158502 | Zbl 0133.08602